International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2018, Vol. 3, Issue 3, Part B

Divorce transmission model

Author(s): Patience Pokuaa Gambrah, Abdul-Samad Abdul-Rahaman and Yvonne Adzadu

Abstract: This paper is an improvement on ‘Mathematical Model of Divorce Epidemic in Ghana’ proposed by Gambrah and Adzadu (2018), we analyze population dynamics of divorce. Divorce free and divorce endemic equilibrium are computed. The local and global stabilities of the proposed problem are established. The numerical simulation is given to validate the transmission of population into different compartments.

Pages: 102-106 | Views: 933 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Patience Pokuaa Gambrah, Abdul-Samad Abdul-Rahaman, Yvonne Adzadu. Divorce transmission model. Int J Stat Appl Math 2018;3(3):102-106.

Call for book chapter
International Journal of Statistics and Applied Mathematics